# SDR GAIA01036

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  THRESHOLD FRAME BOTTOM FLANGE AT THE C-1 DOOR, BS 593, RBL 20, FORWARD PIT.  FABRICATED REPAIR DOUBLER AND REPAIRED THRESHOLD.  INSTALLED REPAIR IAW B727 SRM 53-10-1, SRM 51-10-6, 53-10-1, 51-10-2 AND 51-20-151.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
